# SDR DALA2024121711795

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 7,704 hours, 3,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING LOWER SILL CORRODED BEYOND LIMITS. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 057-0001:5331-01297-01C/009 00290 REPLACED LOWER DOOR SILL PER ER/A 622870-14 PRI REV 0 AND FINAL ER/A 622870-14 REV ORIGINAL. (LP# 0707685)
